# SDR UPS96221135

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 65162252
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON NR 4 K-FLAP BULLNOSE OUTBOARD BONDING JUMPER ATTACH POINT.  MECHANICALLY REMOVED CORROSION ON NR 4 K-FLAP BULLNOSE OUTBOARD BONDING JUMPER ATTACH POINT.  REWORKED DEEMED OUT OF LIMITS IAW SRM ADDENDUM B727-5740-3980A.  REPAIRED AREA IAW TRAMCO EWO 96-2517 N/A.
